# SDR DALA2020032001945

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 48,718 hours, 33,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTING CEILING PANELS IN THE PASSENGER COMPARTMENT AT ROW 1 TO ROW 13 ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHTING BATTERY PACK FOR ROWS 1 TO 13 PER B717 AMM 33-51-03. OPERATIONAL CHECK WAS GOOD. (LP #1534575)
